# SDR SWAA2023050945955

- Difficulty date: May 5, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 70,205 hours, 30,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS SIDE EMERGENCY EXIT SIDEWALL LIGHT INOP.  REMOVED AND REPLACED L/H OVERWING EMERGENCY EXIT WINDOW LIGHT BALLAST PER AMM 33-21-00. OPS CHK GOOD.
